Re: just need some input
I truly can relate to what you're feeling and what you're physically and mentally feeling right now... It's a slew of feelings all balled up into one.
Even though you were prescribed Wellbutrin for a quitting aide to help quit smoking, it still is an SSRI, which is also used to treat depression and there are multiple side effects, sometimes dangerous ones that people can experience while on them.
You my dear,sound as if you're having a serious side effect right now. you sound depressed, because I too have suffered depression mostly all my life, and currently am suffering it while I write this reply to you.
I feel for you and I don't want you to mess up your life and the plans you are pursuing for your career which will be very hard to focus on your school work because Wellbutrin is KNOWN to make the brain feel very strange and weird and hard to focus.
Not all people will experiece this reaction from this drug, but I've spoken with a few people who took this drug and had the same reaction to it.
as a matter of fact.... A co-worker I once worked with came into the office one day with horrible news that her cousins wife had a serious accident falling down the stairs and went into a coma and is now brain damaged due to the fall. she almost died. she was young, had children and all. now all she can do is sit in a rocking chair.
and guess what? I found out she was a smoker and wanted to quit smoking and was on the medication "Wellbutrin" at the time she had this accident. I think she had a seizure while walking down the stairs.
it states in the paper that comes along with the medication that this drug can cause seizures for some people.
so it sounds to me this med makes the brain feel strange.
another woman I knew at another job used it to quit smoking and felt fine on it the 1st week, but eventually stopped it because she couldnt' tolerate the way it made her feel unfocused and just down right strange feeling in her brain.
PLEASE contact your doctor who prescribed you the medication and explain the symptoms you are feeling.
any type of anti depressant can be dangerous and needs to be monitored because of the potential risk of side effects. .depression and suicidal thoughts being two of them. the list goes on of course.
you really sound depressed honey. You have so much going for you and you've gone through a lot in your life that most haven't.
you have also achieved a lot and have some fantastic goals for your future, which you don't want to prevent from happening because of the way you are feeling when it can be helped.
you are very strong and probably just don't realize this right now.
even though strong, sometimes we need that extra help to get us through the tougher times.
please call your doctor...